MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-RV105-10
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a coolseal reveal procedure on (b)(6) 2024, the surgeon reported that they could not seal small vessels during a thyroidectomy.Surgeon reported that there was an uncontrolled bleeding from small vessels which was easily managed but problematic, they had to use a harmonic to control the bleeding.Patient was doing fine.No other complications were reported.No other information available.
 
Additional Manufacturer Narrative
The device was returned and visual inspection was conducted, a tiny piece of tissue was found within the knife hole.Knife could be actuated and retracted without any additional force (the knife was not protruding nor creating any sort of short/open circuit).Functional testing was conducted and the disposable could seal and cut as intended, the splay measurement was performed and it was inside the expected parameters.The device met the manufacturer´s specifications thus the complaint could not be confirmed.This observation will be monitored and trended.

Brand Name
COOLSEAL¿ REVEAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19793111
Report Number3010377594-2024-00004
Device Sequence Number4133885
Product Code GEI
UDI-Device Identifier00850346007092
UDI-Public(01)00850346007092(17)250726(11)230727(10)23G27RT
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Device Lot Number23G27RT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown